# SDR IPXA2022050381730

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 65,566 hours, 22,653 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALIGHT BURING SMELL IN COCKPIT DURING TAXI IN AT SDF.CREW COMMENTED EXT PWY SWITCH ON OVERHEAD WOULDNT LATCH ON INITAL ACTIVATION WITH ENG RUNNING & SMALL SLIGHT EMINATING FROM OVERHEAD PANLE IN AREA OF EXT PWR SW R& RD EXT PWR SW REF AMM 33 13 00 & TESTED PER 24 41 00 ALSO INSPECTED ALL C/B ON FLT DECK & E & E OPERATED PWR & RT ENG NO
